recherche de livres
livres
recherche d'articles
articles
Faire un don
S'identifier
S'identifier
les utilisateurs autorisés sont disponibles :
recommandations personnelles
Telegram bot
historique de téléchargement
envoyer par courrier électronique ou Kindle
gestion des listes de livres
sauvegarder dans mes Favoris
Personnel
Requêtes de livres
Recherche
Revues
La participation
Faire un don
Litera Library
Faire un don de livres papier
Ajouter des livres papier
Ouvrir LITERA Point
Volume 60; Issue 2
Main
Mathematical Notes
Volume 60; Issue 2
Mathematical Notes
Volume 60; Issue 2
1
Obstructions to splitting manifolds with infinite fundamental group
P. M. Akhmet'ev
,
Yu. B. Muranov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 606 KB
Vos balises:
english, 1996
2
Some remarks on the modulus of continuity of a conformal mapping of the disk onto a Jordan domain
E. P. Dolzhenko
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 420 KB
Vos balises:
english, 1996
3
Optimal error estimates of a locally one-dimensional method for the multidimensional heat equation
S. B. Zaitseva
,
A. A. Zlotnik
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 536 KB
Vos balises:
english, 1996
4
Optimal guaranteed control of linear systems under disturbances
G. E. Ivanov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 346 KB
Vos balises:
english, 1996
5
Rudolph diagrams and an analytic realization of the Vitushkin covering
S. Yu. Orevkov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 997 KB
Vos balises:
english, 1996
6
Lower central series of a group of tree automorphisms
A. V. Rozhkov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 537 KB
Vos balises:
english, 1996
7
Pettis integrability of Stone transforms
V. I. Rybakov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 710 KB
Vos balises:
english, 1996
8
Flat modules and rings finitely generated as modules over their center
A. A. Tuganbaev
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 1.35 MB
Vos balises:
english, 1996
9
On spaces of nearexistence
G. M. Ustinov
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 469 KB
Vos balises:
english, 1996
10
Change of variable formulas for infinite-dimensional distributions
L. Accardi
,
O. G. Smolyanov
,
M. O. Smolyanova
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 299 KB
Vos balises:
english, 1996
11
Modular forms and regular representations of groups of order 24
G. V. Voskresenskaya
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 219 KB
Vos balises:
english, 1996
12
Stein domains on algebraic varieties
S. Yu. Nemirovskii
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 277 KB
Vos balises:
english, 1996
13
Properties of the infinite-dimensional Riccati equation arising in the many-fermion problem
G. V. Koval'
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 86 KB
Vos balises:
english, 1996
14
Semiprime and semiperfect rings of Laurent series
K. I. Sonin
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 324 KB
Vos balises:
english, 1996
15
The spectrum of the coriolis operator in axisymmetric domains with edges
S. D. Troitskaya
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 356 KB
Vos balises:
english, 1996
16
Integral estimates of the solutions to the wave equation in regions with an infinite boundary
A. V. Filinovskii
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 122 KB
Vos balises:
english, 1996
17
Implicit function theorem for cosymmetric equations
V. I. Yudovich
Journal:
Mathematical Notes
Année:
1996
Langue:
english
Fichier:
PDF, 286 KB
Vos balises:
english, 1996
1
Suivez
ce lien
ou recherchez le bot "@BotFather" sur Telegram
2
Envoyer la commande /newbot
3
Entrez un nom pour votre bot
4
Spécifiez le nom d'utilisateur pour le bot
5
Copier le dernier message de BotFather et le coller ici
×
×